Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Taking Microgynon, ovulation kit shows not ovulating. Should I worry?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11718 Questions
HI, I stopped taking Microgynon on the 14th of October. Originally I forgot pills for 1 week after withdrawn bleed, on the 10th I took only 5 and decided to stop taking it all together. I had my withdrawn bleed on the 21st of October. I've been using ovulation kits which shows that I'm not ovulating. Should I worry? Thank you
Posted Sun, 6 May 2012 in Infertility Problem
Answered by Dr. Rakhi Tayal 2 hours later
Thanks for posting your query.
While you are taking microgynon, you are not likely to ovulate. Microgynon is a hormonal contraceptive and it prevents conception by preventing ovulation.
Once you stop taking microgynon, your normal ovulation will return in next 2-3cycles.
There is nothing to worry. You can continue using it regularly as long as you do not need pregnancy.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Infertility Spclst

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor